# SDR AIH2004F00000

- Difficulty date: September 7, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N1007G
- Make and model: Cessna 421C
- Aircraft serial: 421C0097
- Engine: Cont GTSIO520F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 5141200201
- Condition: Broken
- Location: Rt Main Gear
- Part time: 6,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR WOULD NOT STAY RETRACTED.  THE GEAR WOULD (SLAM) WHEN UP.  THE LANDING GEAR EXTENDED PROPERLY AND AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE PERSONNEL JACKED UP THE AIR CRAFT AND DUPLICATED THE PROBLEM, INSPECTION REVEALED THE RT MAIN GEAR UPLOCK HOOK WAS BROKEN, ALLOWING THE UPLOCK SWITCH TO CLOSE WHICH CAUSED THE (SLAMMING).  THE PART WAS REPLACED AND THE PROBLEM WAS FIXED, SUSPECT HIGH TIME CAUSED THE BREAK.  THE NEW PART WAS MADE OF STEEL.  THE OLD PART MADE OF ALUMINUM.  (GL11200413886)
